MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EUS ENDOSCOPIC ULTRASOUND CENTER; UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Model Number EU-ME2 PREMIER PLUS
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The service center was informed that during an unspecified procedure, the ultrasound image was dark and grainy.The physician was unable to view the aspiration needle.The intended procedure was aborted.The user facility reported that the patient had been sedated prior to the procedure and was transported to different hospital.The patient's current condition is unknown.

Brand Name
EVIS EUS ENDOSCOPIC ULTRASOUND CENTER
Common Device Name
UNIVERSAL ENDOSCOPIC ULTRASOUND CENTER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9151125
Report Number2951238-2019-01134
Device Sequence Number3107823
Product Code IYN
UDI-Device Identifier04953170343414
UDI-Public04953170343414
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
Report Date (Section F) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEU-ME2 PREMIER PLUS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/04/2019
Event Location Hospital
Date Report to Manufacturer09/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;